Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Red itchy rash on vagina, tried anti-fungal cream, only slight relief. Yellowish thick discharge. Herpes ?

Hi, I have have a red itchy type rash(cracks and sometimes bleeds ) on my vagina (where the lips meet at the top) so its apretty sensitive area in general I put it down to a recent wax but it is still there after 2 weeks I have being putting anti- fungal cream on it which has relived it slightly but is still visable and tender the last 3 days I have been experiencing yellowish thick discharge but nly when I pee it also smells ... I have had unprotected sex and I am afraid it might be herpes ??
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description, the possibilities are :
- Genital infection like herpes, yeast infection etc.
-Allergic reaction to wax.
Exact nature of the lesions can only be identified after examination.
So consult gynecologist once and get examined.
Better don't use medicines by your own, that can lead to increased resistance.
Take care.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor